# SDR DALA2015110306649

- Difficulty date: November 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT UPPER CORNER RING PAN BS 1098.  UPPER CORNER RING PAN WAS REPAIRED IAW SRM 53-05, FIG 122, AND ER/A 487747-14MA, REV A AND 493648-14MA, REV A.
